# SDR SWAA2023082380951

- Difficulty date: July 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 16.5' FROM FRONT SPAR; I/B ROW. CRACK LENGTH : 1' CRACK FOUND ON RT HORIONTAL STABILIER LOWER SKIN AT STAB STA 193.90 16.5' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 1'<[01] REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 16.5' FROM FRONT SPAR; I/B ROW. AS PER SRM 55-10-01-2R-11.;[02] THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56;000 FLIGHT CYCLES THAT REQUIRES A DVI AND AN LFEC EVERY 9;000 FLIGHT CYCLES; REF B737 SRM 55-10-01-2R-11 STEP 5(A) TABLE 204.;[03] RII -- VERIFIED STEPS 1 AND 2.
